Please use this identifier to cite or link to this item:
Title: General upper limits to the age of the universe
Authors: Joshi, P. S
Keywords: Cosmology;Globally hyperbolic spacetime;age of universe
Issue Date: Mar-1986
Publisher: Astronomical Society of Indian
Citation: BASI, Vol. 14, No. 1, pp. 1-7
Abstract: An inhomogeneous and anisotropic universe is modeled by means of a general class of relativistic space-times, and conclusions are derived concerning the most general upper bounds that can be set on the age of the universe. In this model the universe need not be an exact Friedmann type. Within the present globally hyperbolic framework, the extension into the past of timelike geodesic trajectories is investigated by considering the gravitational focusing effect on the matter in a space-time
Appears in Collections:BASI Publications

Files in This Item:
File Description SizeFormat 
JOSHI.pdf548.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.